I have only been using roxy for about three months, and my habit is only up to 60mg a day (2 blues). I didn't think I would have withdrawals but I do. I cannot bear the back pain or the restlessness/sleeplessness. I have to work standing up all day so what am I supposed to do? I have been trying to wean off them using lortabs and it seems to work pretty well-- I have only taken one 30mg roxy since saturday (5 days). But now I am taking 3-4 lortab 10mg a day. When I stop the lortabs will the withdrawals come back? Will they be less serious? Are they two different drugs? I mean, I seemed to have gotton over the roxy. I am not psychologically addicted to them so does any one know if this will work?
I'm sorry but it is replacing one drug with another and in this case both are opiates. They are two different classes of drugs and oxy is a totally different medication because it binds differently to receptors in your brain. The reason your having to up your dose on the lortab is because the oxy is much stronger. If you start to come off the lortab now this could possibly work but get off them ASAP because this is just adding to the addiction honestly. Start stepping down now to 3 lortab a day for 4-5 days then 2 and so on down to half a pill a day and then get over the counter medication to help you sleep,for nausea,pain(Advil works best for me), allergy medicine because most withdrawals include runny nose and possible eyes as well. Good luck my heart goes out to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 4 answers
Posted 17 Feb 2012 • 2 answers
Posted 9 Mar 2012 • 1 answer
Posted 22 Jun 2012 • 3 answers
I have a thick light blue pill with A a line then 215 and nothing on other side is this a fake Roxy?
Posted 24 Feb 2018 • 0 answers